# SDR SIMA20140904001

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 10,273 hours, 6,628 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE ON DESCENT DEPLOYED FLIGHT SPOILERS, RECEIVED INBD FLIGHT SPOILERS & INBD SPOILERONS CAUTION MSGS.  PERFORMED SPOST 2 IAW MM 27-61-05.  MSG CLEARED & PERFORMED OPERATIONS CHECK OF SPOILERS IAW MM 27-62-00 CHECKED GOOD ALSO SEE ITEM 2 THIS LOG PAGE.
